I was prescribed Pred Forte (four times a day for 15 days), Gatifloxacin (three times a day for seven days), and Lubistar eye drops for eye redness, discharge, and dry eyes. I completed the dosage. Now, after three days of dose completion, my eyes are worse than before. The white parts of the eyes have completely turned blood red, with a plastic fiber like white discharge, stuck eyelid in the morning, Now, I am scared to use any medicine. What should I do? Please help. I have had eye allergy during summer in childhood but from five to six years there has been no problem.
Welcome to icliniq.com.
The fact that your eyelids get stuck together on waking up in the morning suggests that you are having infective conjunctivitis. Although Pred Forte (Prednisolone) would have helped earlier on, it is now likely to worsen the condition. I recommend that you re-visit your ophthalmologist. He may change the medication that you are on or start some new ones.
Things you can do at home -
The cure rates for conjunctivitis are very high but it does need proper medical attention.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The child may have occasional eye discharge without any red eyes ... Nasoclear nasal drops (Sodium chloride) for nasal discharge ... Read fullI got conjunctivitis 7 days back.I had red eye with eyelid swelling.Now redness is gone but blurring is present.What do I do?
Hello doctor, I am very concerned and need an answer. I am seven weeks and pregnant and have had no complications so far. But, today, my clitoris feels way smaller then it did yesterday. And I am way more nauseous then I have been. I cannot stand or... Read fullCan vestibular problems and C5-C6 bulge cause headaches?
Hello doctor, I am very concerned and need an answer. I am seven weeks and pregnant and have had no complications so far. But, today, my clitoris feels way smaller then it did yesterday. And I am way more nauseous then I have been. I cannot stand or... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now